应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 249-253    DOI: 10.1007/s10255-018-0754-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On Local Constancy of Topological Entropy for Certain Partially Hyperbolic Diffeomorphisms
Lin WANG1, Xin-sheng WANG2, Yu-jun ZHU3
1 College of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, 030006, China;
2 College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, 050024, China;
3 School of Mathematical Sciences, Xiamen University, Xiamen, 361005, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9